Eschenburg, J. H.; Tribuzy, R.
Existence and uniqueness of maps into affine homogeneous spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 11-18
Zbl 0803.53032 | MR 1229038
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__11_0

Bibliographie

[EGT] J.-H. Eschenburg - I. Valle Guadalupe - R. Tribuzy, The fundamental equations of minimal surfaces in CP2, Math. Ann., 270 (1985), pp. 571-598. MR 776173 | Zbl 0536.53056

[GKM] D. Gromoll - W. Klingenberg - W. Meyer, Riemannsche Geometrie im Großen, Springer L.N. in Mathematics, 55 (1968). MR 229177 | Zbl 0293.53001

[K] O. Kawalski, Generalized Symmetric Spaces, Springer L.N. in Mathematics, 805 (1980). MR 579184 | Zbl 0431.53042

[N] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math., 76 (1954), pp. 33-65. MR 59050 | Zbl 0059.15805

[Sp] M. Spivak, A Comprehensive Introduction to Differential Geometry, vol. I, Publish or Perish (1970). MR 532830

[W] B. Wettstein, Congruence and existence of differentiable maps, Thesis ETH Zürich (1978). Zbl 0435.53030